Homeopathy and Health Forum
Help with depression. Currently on Prozac.Hello, my name is Maria. I´m 40 years old. I live outside the USA, and my native language is not English. Please forgive any grammar/spelling mistakes.
I´ll try to give as much details as possible.
I need help for treating depression. I think I have been depressed all my life. I was a very shy, very quite kid. I am still shy. I am also oversensitive. When I was a child I suffered A LOT because of this.
When I grew up I started feeling better, but today I know it was because I had a boyfriend. What I mean is that when I had one I was happy, feeling well, when I was single I was very insecure, very sad, etc.
I have realized that, until today, my happiness is based in the people I have around me.
About 12 years ago I had a very bad breakup. I got into severe depression and I was on therapy and was prescribed Prozac. After a few months I felt better but I had to stop taking the medication because I had a lot of side effects.
Years passed and I had been depressed on and off. I took Prozac two more times with so-so results.
In the meantime I gained a lot of weight and that made me feel worse.
Now I am VERY depressed again, I am fatter than ever, and sadder than ever.
I´m having a lot of stress and worries now because my parents, who are old, and my husband are ill. Very ill. I can´t stop crying while I write this. I´ve been taking care of them. I´m very tired too.
I´m taking Prozac again. I don´t want to start feeling the side effects again, besides I want to have 'normal feelings' about everything and not this incredible sadness and dispair.
I also want (NEED) to lose weight.
Could you help me please? Could you recommend me something to take? Something that I can take along with the Prozac at least for a while.
Thank you very much.
maria_i on 2007-04-19
This thread continues beneath the following ad.
Hasnat on 2007-04-20Thank you.
I'll try to describe my physical symptoms.
My most important problem is weight gain. I am not yet obese according to BMI, but I going to be soon. It seems I can´t stop gaining weight. I´m 5'1' (152cm) tall and my weight has gone from 110 lbs(50k) to 148 lbs(67kg) in a very short period of time. I think it´s that what makes me very feel very tired and to have severe pain in my feet. Most of the fat is around my belly and upper thights.
I also have headaches. Almost daily. I have always thought these are caused by stress.
I have aches and dryness in my eyes. I am short-sighted.
I have had problems in my gums forever.
Sometimes I have palpitations.
I have pain in my forearms which I associate with my work (computers).
Hope that is the correct way to describe my symptoms.
I also want to add to my mind symptoms that I have panic attacks.
Thank you very much.
I look forward to your answer I'm very desperated and hopeless.
maria_i on 2007-04-20This thread continues beneath the following ad.maria,
whatever be the final remdy based on your physical symptoms, i feel you should start your treatment with NAT MUR.
this will open up the case and if further remedies are required, they would be given.
please take NAT MUR 200C three doses on a single day at 6 hours interval.
if you see a positive change in your energy levels and mind, you can take NAT MUR 1M every 7 days for the next three weeks.
come back after a month if you feel there is a need.
rishimba on 2007-04-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.